# SDR SWI202405080359

- Difficulty date: March 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS CHAFE DAMAGE TO LUGS 1, 3, 5, 11, 16, 18, 19, 25, 26, AND 27   (C-CHECK RO 5/6/2024)   BLENDED OUT CHAFFNG AND RESTORED FINISH TO REWORKED AREA  ON PAX DOOR HINGE (DOOR SIDE) LUGS 1, 3, 5, 11, 16, 18, 19, 25, 26, AND 27.REF: CRJ-700 SRM 52-11-01-201-007-A01 TYPE I. NO WEIGHT CHANGE
